CSpace
oscillationofsolutionsofnonlinearpartialdifferentialequationsofneutraltype
Liu B(刘斌)1; Yu YH(俞元洪)2; Liu ZR(刘正荣)3
1997
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume13Issue:4Pages:563
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37711
Collection中国科学院数学与系统科学研究院
Affiliation1.湖北师范学院
2.中国科学院数学与系统科学研究院
3.云南大学
Recommended Citation
GB/T 7714
Liu B,Yu YH,Liu ZR. oscillationofsolutionsofnonlinearpartialdifferentialequationsofneutraltype[J]. actamathematicasinicanewseries,1997,13(4):563.
APA 刘斌,俞元洪,&刘正荣.(1997).oscillationofsolutionsofnonlinearpartialdifferentialequationsofneutraltype.actamathematicasinicanewseries,13(4),563.
MLA 刘斌,et al."oscillationofsolutionsofnonlinearpartialdifferentialequationsofneutraltype".actamathematicasinicanewseries 13.4(1997):563.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘斌]'s Articles
[俞元洪]'s Articles
[刘正荣]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘斌]'s Articles
[俞元洪]'s Articles
[刘正荣]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘斌]'s Articles
[俞元洪]'s Articles
[刘正荣]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.